SOME COHEN-MACAULAY AND UNMIXED BINOMIAL EDGE IDEALS

Autor(en): Kiani, Dariush
Madani, Sara Saeedi
Stichwörter: Binomial edge ideal; Cohen-Macaulay; Corona of graphs; Generalized block graph; Join of graphs; Mathematics; Unmixed
Erscheinungsdatum: 2015
Herausgeber: TAYLOR & FRANCIS INC
Journal: COMMUNICATIONS IN ALGEBRA
Volumen: 43
Ausgabe: 12
Startseite: 5434
Seitenende: 5453
Zusammenfassung: 
We study unmixed and Cohen-Macaulay properties of the binomial edge ideal of some classes of graphs. We compute the depth of the binomial edge ideal of a generalized block graph. We also characterize all generalized block graphs whose binomial edge ideals are Cohen-Macaulay and unmixed. So that we generalize the results of Ene, Herzog, and Hibi on block graphs. Moreover, we study unmixedness and Cohen-Macaulayness of the binomial edge ideal of some graph products such as the join and corona of two graphs with respect to the original graphs.
ISSN: 00927872
DOI: 10.1080/00927872.2014.952734

Show full item record

Google ScholarTM

Check

Altmetric